MathSciNet Relay Station
MathSciNet bibliographic data
MR719311 14F45 (14E15 14G30 57R15 58A07)
Akbulut, Selman; King, Henry The topology of real algebraic sets. Enseign. Math. (2) 29 (1983), no. 3-4, 221–261.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement